Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Vomiting and nausea after started taking norethindrone. Stopped medication. Medication side effects?

i have stopped taking norethindrone for 2-3 weeks now which i took for 3 years and birth control . I stopped both because of all the side effects. Recently (2 days) i noticed when I brush my teeth , I vomit , I smell certain things and it makes me sick, I excuse it with having moved into a new home a couple of days ago and smells are different...? I did not notice myseld ovulating
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM.
Based on the information provided, there are two possibilities.
1. you seem to be suffering from GERD ( gastro esophageal reflux disease) which often causes vomiting, Halitosis( foul breath).

Using medicnes like omeprazole or pantoprazole along with domperidone should help you ( are available as a combination in the market under the brand names Omez D , Pan D..etc)

Use the above mentioned medicines for a period of one week(should be taken one tab or cap per day one hour before breakfast). Avoid spicy diet.

2.The other possibility is pregnancy. vomitings, altered perception of smell often happens during early pregnancy.

So, firstly get yourself tested for pregnancy(urine pregnancy test). If that turns out negative , then you can use the medicines prescribed above.

Hope you got the information you were looking for.
Dr Sai Rajesh

Answered: Sat, 30 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor